# SDR DALA2020030501652

- Difficulty date: March 4, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 74,953 hours, 27,004 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5648, L/P 1516152) CORROSION ON LOWER SILL FROM STA 1380 TO 1440 AT AFT CARGO COMP. CORRECTIVE ACTION: REPLACED DUE TO CORROSION LEVEL 2 PER B757-200 SRM 51-40-02-0G PAR 4 AND 7.
